| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search-no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -10.5 diopter, into the patient's left (os) eye.The surgeon reports 3+ vault; the lens was repositioned and the wound was burped.Reportedly the patient is doing well.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned with liquid in a microcentrifuge vial.Visual inspection found the haptic torn and optic torn.Claim#: (b)(4).
Additional Manufacturer Narrative
B5: lens explanted.Claim# (b)(4).